Post # 1
I’m about half way done w/ my antibiotics for a killer ear/throat infection and what do I develop a few days ago?! A darn yeast infection and to top it off I should be ovulating in the next few days.
Does anyone know if I should wait to clear up the yeast infection w/ meds till after I’m done w/ the antibiotics?
Also, is this month pretty much a wash w/ TTC b/c of the yeast infection (TMI: or should we still “try” even w/ the yeast infection?)
Going through hell this month 🙁
Post # 3
@ReyDar64: I had a similar situation last spring! I had BV and the antibacterial gel things they gave me to squirt up there caused a yeast infection. It was NOT pretty.
My doctor instructed me to finish the course of the antibiotics before treating the YI, because it would be counterproductive since keeping taking the antibiotics could cause the YI to come back. I always, always gets YIs when I’m on antibiotics, so I knew it to be sound advice. The day I finished my course of antibiotics, I took a Diflucan and all was well a few days later.
Don’t try to have sex with a YI, though, even if you are Oing. It will be very painful, you may push bacteria deep into your body in places you don’t want it, and you risk transferring the infection to your partner.
Post # 4
@ReyDar64: since this post was 5 days ago, hopefully you are already past all this and feeling better. But I wanted to pop in and say do not have sex while having a yeast infection. You can cause more harm than good. Most healthcare practioners will tell you to refrain from sex during one.
Also, whenever you start an antibiotic regimen, it’s a good idea to eat yogurt with live cultures/probiotics in it daily. Antibiotics kill off both bad and good bacteria, leaving you susceptible to yeast infections.
I hope this helps and that you are on the road to recovery.
Post # 5
I had the same thing happen to me- yeast infection during ovulation. :-/ I sympathize…
I used a topical cream, but sex was a little painful.
Good news is- I got pregnant that cycle!! Very unexpected.